# SDR SIMA7330791S

- Difficulty date: March 20, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 9,229 hours, 8,649 cycles
- Engine: Allsn AE3007A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: M450443A
- Part serial: SPE0214424
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTED JUST AFTER TAKEOFF AND IN CRUISE FLT THEY STARTED GETTING A BAD ODOR IN THE CABIN, SO THEY RETURNED TO DEPARTURE FOR MAINTENANCE.  THEY LANDED SAFELY BUT DID A EMERGENCY EVAC AC ON TAXIWAY.  MAINTENANCE PERFORMED INSPECTIONS OF DUCTING AND SEVERAL COMPARTMENTS.   COULD NOT FIND EVIDENCE OF FLUIDS OR ODOR.  ISSUED MEL FOR APU.  INSPECTED APU COMPARTMENT, ECS COMPARTMENT, ENG COWLING, AND PERFORMED OPS CHECK OF APU.  RAI APU IAW MM WORKCARD NR 49-800-05.  (K)
